# SDR DHL200080501

- Difficulty date: April 25, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26014112
- Part serial: H1794
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEW NR 8 TIRE ON LANDING.  REMOVED AND REPLACED NR 8 WHEEL ASSY PER DC8 MM 32-40-1.
